A General Dynamic Inequality of Opial Type
We present a new general dynamic inequality of Opial type. This inequality is new even in both the continuous and discrete cases. The inequality is proved by making use of a recently introduced new technique for Opial dynamic inequalities, the time scales integration by parts formula, the time scales chain rule, and classical as well as time scales versions of Hölder's inequality.
R. P. Agarwal et al., "A General Dynamic Inequality of Opial Type," Applied Mathematics and Information Sciences, vol. 10, no. 3, pp. 875 - 879, Natural Sciences Publishing, May 2016.
The definitive version is available at https://doi.org/10.18576/amis/100306
Mathematics and Statistics
Keywords and Phrases
Hӧlder's inequality; Opial's inequality; Time scales
International Standard Serial Number (ISSN)
Article - Journal
© 2016 Natural Sciences Publishing, All rights reserved.
01 May 2016